Personal tools
You are here: Home / Publications

Publications

File M. Gallet, G. Nawratil and J. Schicho. Bond Theory for Pentapods and Hexapods
In Journal of Geometry, September 2014, pages 1-18, DOI 10.1007/s00022-014-0243-1
File DK Report 2014-10, A. Maletzky
Complexity Analysis of the Bivariate Buchberger Algorithm in Theorema
File DK Report 2014-09, U. Langer, S. Repin and M. Wolfmayr
Functional a posteriori error estimates for parabolic time-periodic boundary value problems
File DK Report 2014-08, W. Krendl and W. Zulehner
A Decomposition Result for Biharmonic Problems and the Hellan-Herrmann-Johnson Method
File G. Kiss, C. Giannelli and B. Jüttler: Algorithms and Data Structures for Truncated Hierarchical B-Splines
In Mathematical Methods for Curves and Surfaces, M. Floater et al., Springer, Lecture Notes in Computer Science, 8177, 304-323. 2014.
File G. Kiss, C. Gianelli, U. Zore, B. Jüttler, D. Grossman and J. Barner. Adaptive CAD Model (re-)construction with THB-splines
In Graphical Models, vol 76, (iss. 5), pp. 273-288. 2014.
File B. Buchberger and A. Maletzky. Groebner Bases in Theorema
Proceedings of the 4th International Congress on Mathematical Software (ICMS'2014), Seoul, Korea, August 5-9, 2014. The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-662-44199-2_58
File A. Maletzky and B. Buchberger. Complexity Analysis of the Bivariate Buchberger Algorithm in Theorema
Proceedings of the 4th International Congress on Mathematical Software (ICMS'2014), Seoul, Korea, August 5-9, 2014. The final publication is available at Springer via http://dx.doi.org/10.1007/978-3-662-44199-2_8
File U. Zore and B. Jüttler. Adaptively Refined Multilevel Spline Spaces from Generating Systems.
In Computer Aided Geometric Design, 2014, vol. 31, pp. 545-566, DOI: 10.1016/j.cagd.2014.04.003, MR3268228.
File G. Grasegger. Radical Solutions of First Order Autonomous Algebraic Ordinary Differential Equations
ISSAC '14: Proceedings of the 39th International Symposium on International Symposium on Symbolic and Algebraic Computation, ACM, pp. 217-223, 2014
File F. Winkler. Algebraic Differential Equations — Rational Solutions and Beyond
Southeast Asian Bulletin of Mathematics
File DK Report 2014-07, G. Grasegger, F. Winkler, A. Lastra and J. Rafael Sendra
A Solution Method for Autonomous First-Order Algebraic Partial Differential Equations
File G. Grasegger and F. Winkler. Symbolic solutions of first-order algebraic ODEs
in Lecture Notes in Computer Science 8942, Computer Algebra and Polynomials, J. Gutierrez et al. (eds.), pp. 94-104, 2015
File DK Report 2014-06, D. Gerth, E. Klann, R. Ramlau and L. Reichel
On Fractional Tikhonov Regularization
File DK Report 2014-05, I.R. Bleyer and R. Ramlau
An Efficient Algorithm for Solving the dbl-RTLS Problem
File DK Report 2014-04, G. Kiss, C. Giannelli, U. Zore, B. Jüttler, D. Grossmann and J. Barner
Adaptive CAD model (re--)construction with THB--splines
File DK Report 2014-03, M. T. Khan
On the Soundness of the Translation of MiniMaple to Why3ML
File DK Report 2014-02, T. Takacs, B. Jüttler and O. Scherzer
Derivatives of Isogeometric Functions on Rational Patches
File DK Report 2014-01, E. Pilgerstorfer and B. Jüttler
Bounding the Influence of Domain Parametrization and Knot Spacing on Numerical Stability in Isogeometric Analysis
I. Bleyer and R. Ramlau. A Double Regularization Approach for Inverse Problems with Noisy Data and Inexact Operator.
In Inverse Problems 29(2), 2013.